RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bernstein Joseph

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 24
Citations to the author: 391
Cited articles: 24
Presentations: 1

Number of views:
This page:555
Abstract pages:5222
Full texts:2189
References:154
Bernstein Joseph

Professor
Candidate of physico-mathematical sciences (1971)
Speciality: 01.01.00 (Mathematics)
Phone: +972 (3) 6408721
E-mail:
Keywords: D-modules, Lie groups, representatipns.
UDC: 519.4, 513.73, 513.6, 513.834, 517.4

Subject

Algebraic geometry. Representation theory. Automorphic representations.

   
Main publications:
  1. J. Bernstein, P. Deligne, “Le “centre” de Bernstein”, Representations des groups redutifs sur un corps local, Traveaux en cours, ed. P. Deligne, Hermann, Paris, 1984, 1–32  mathscinet
  2. J. Bernstein, A. Beilinson, “Localization de D-modules”, Comp. Rend. Acad. Sci. Paris, 292 (1981), 15–18  mathscinet  zmath
  3. J. Bernstein, “All reductive p-adic groups are tame”, Functional Analysis and its Applications, 8:2 (1974), 3–6  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person18576
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=35725
Full list of publications: Download file (84 kB)

Publications in Math-Net.Ru
1. Estimates of automorphic functions
J. H. Bernstein, A. Reznikov
Mosc. Math. J., 4:1 (2004),  19–37
2. Chevalley's theorem for complex crystallographic Coxeter groups
J. H. Bernstein, O. V. Schwarzman
Funkts. Anal. Prilozh., 12:4 (1978),  79–80
3. Algebraic bundles over $P^n$ and problems of linear algebra
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
Funkts. Anal. Prilozh., 12:3 (1978),  66–67
4. State density of self-adjoint elliptic operators with stochastic coefficients
J. H. Bernstein, D. A. Leites
Funkts. Anal. Prilozh., 11:3 (1977),  70–71
5. Integral forms and the Stokes formula on supermanifolds
J. H. Bernstein, D. A. Leites
Funkts. Anal. Prilozh., 11:1 (1977),  55–56
6. Induced representations of the group $GL(n)$ over a $p$-adic field
J. H. Bernstein, A. V. Zelevinskii
Funkts. Anal. Prilozh., 10:3 (1976),  74–75
7. Category of $\mathfrak{g}$-modules
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
Funkts. Anal. Prilozh., 10:2 (1976),  1–8
8. Representations of the group $GL(n,F)$ where $F$ is a non-Archimedean local field
J. H. Bernstein, A. V. Zelevinskii
Uspekhi Mat. Nauk, 31:3(189) (1976),  5–70
9. Models of representations of compact Lie groups
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
Funkts. Anal. Prilozh., 9:4 (1975),  61–62
10. All reductive $p$-adic groups are tame
J. H. Bernstein
Funkts. Anal. Prilozh., 8:2 (1974),  3–6
11. A new model for the representations of finite semisimple algebraic groups
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
Uspekhi Mat. Nauk, 29:3(177) (1974),  185–186
12. Schubert cells and flag space cohomologies
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
Funkts. Anal. Prilozh., 7:1 (1973),  64–65
13. Homogeneous spaces of infinite-dimensional Lie algebras and characharacteristic classes of foliations
J. H. Bernstein, B. I. Rozenfel'd
Uspekhi Mat. Nauk, 28:4(172) (1973),  103–138
14. Schubert cells and cohomology of the spaces $G/P$
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
Uspekhi Mat. Nauk, 28:3(171) (1973),  3–26
15. Coxeter functors and Gabriel's theorem
J. H. Bernstein, I. M. Gel'fand, V. A. Ponomarev
Uspekhi Mat. Nauk, 28:2(170) (1973),  19–33
16. The analytic continuation of generalized functions with respect to a parameter
J. H. Bernstein
Funkts. Anal. Prilozh., 6:4 (1972),  26–40
17. Characteristic classes of foliations
J. H. Bernstein, B. I. Rozenfel'd
Funkts. Anal. Prilozh., 6:1 (1972),  68–69
18. Differential operators on a cubic com
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
Uspekhi Mat. Nauk, 27:1(163) (1972),  185–190
19. Modules over a ring of differential operators. Study of the fundamental solutions of equations with constant coefficients
J. H. Bernstein
Funkts. Anal. Prilozh., 5:2 (1971),  1–16
20. Structure of representations generated by vectors of highest weight
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
Funkts. Anal. Prilozh., 5:1 (1971),  1–9
21. One-dimensional cohomologies of discrete subgroups
J. H. Bernstein, D. A. Kazhdan
Funkts. Anal. Prilozh., 4:1 (1970),  1–5
22. Meromorphic property of the functions $P^\lambda$
J. H. Bernstein, S. I. Gel'fand
Funkts. Anal. Prilozh., 3:1 (1969),  84–85
23. Feasibility of the analytic continuation $f_+^\lambda$ for certain polynomials $f$
J. H. Bernstein
Funkts. Anal. Prilozh., 2:1 (1968),  92–93
24. Dimension of commutative subrings in $R_{n,k}$
J. H. Bernstein
Funkts. Anal. Prilozh., 1:4 (1967),  79–81

Presentations in Math-Net.Ru
1. Representation theory and bounds for automorphic periods
Weekly seminar of Laboratory of algebraic geometry
June 7, 2012 18:30

Organisations
 
Contact us:
 Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014